EconPapers    
Economics at your fingertips  
 

Use of two-limit probit regression model: An analysis of lender response to loan requests

Bruce L. Dixon and Steven T. Sonka

Journal of Business Research, 1982, vol. 10, issue 4, 489-502

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0148-2963(82)90007-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jbrese:v:10:y:1982:i:4:p:489-502

Access Statistics for this article

Journal of Business Research is currently edited by A. G. Woodside

More articles in Journal of Business Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jbrese:v:10:y:1982:i:4:p:489-502